Hail, Burnet
- When
- May 28, 8:07 PM CST to 8:15 PM CST
- Where
- Burnet County, Burnet
- Measured
- 1.75 in hail
- Reported by
- Fire Department/Rescue
- Coordinates
- 30.750, -98.220
A thunderstorm produced large hail in Burnet County.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS EWX wrote it up.
A thunderstorm produced large hail in Burnet County.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before the first event at May 28, 7:41 PM CST, 26 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 841 PM CDT MON MAY 28 2007 .UPDATE... N-S OUTFLOW BOUNDARY MOVING WESTWARD ACROSS THE CENTRAL CWA THIS EVENING WITH ONLY ISOLATED SHOWERS BEHIND THE BOUNDARY. IN WEST TEXAS THE STRONG WNWLY FLOW CONVECTION HAS WEAKENED CONSIDERABLY BUT COULD SEE A ISOLATED SHOWERS/STORMS MOVE INTO THE RIO GRAND PLAINS AND HILL COUNTRY THIS EVENING AND OVERNIGHT. AIRMASS REMAINS UNSTABLE AND WEAKLY CAPPED...SO WILL KEEP LOW POPS IN MOST AREAS OVERNIGHT. && .PREV DISCUSSION... /ISSUED 721 PM CDT MON MAY 28 2007/ AVIATION... SCATTERED CLOUDS AT 4000 TO 8000 FEET ARE FORECAST TO BECOME CIGS 1 THSD TO 2 THSD BKN OCNL OVC AROUND AND AFTER 05Z TO CIGS AROUND 600 TO 1000 FEET WITH VSBYS OCNLLY 5 MILES IN FOG/HAZE BY 11Z TO 12Z. CONDITIONS IMPROVING TO CIGS 2 THSD TO 3 THSD BKN BY 16Z AND TO SCATTERED CLOUDS AT 5 THSD TO 10 THSD FEET AFT 19Z. ISOLATED SHOWERS BETWEEN AUS TO BEA WILL DIMINISH BY 03Z...WHILE TO THE WEST ISOLATED SHOWERS WILL BE NEAR THE RIO GRANDE THROUGH 05Z. PREV DISCUSSION... /ISSUED 347 PM CDT MON MAY 28 2007/ DISCUSSION... LAST OF THE VORTEXES IS TRACKING EAST AT 11 KTS ACROSS WILLIAMSON COUNTY. THE ACTIVITY WILL END BY 7 PM. TO THE WEST ISOLATED THUNDERSTORMS IN MEXICO AND ACROSS FAR WEST TEXAS MAY HOLD TOGETHER AND MOVE THROUGH THE EDWARDS PLATEAU TOWARD THE HILL COUNTRY. THE NEXT SEVERAL DAYS LOOK ENCOURAGING FOR SUNSHINE AND LITTLE RAIN. THE FLOW ALOFT REMAINS NORTHERLY OR NORTHWESTERLY WHICH COULD SEND AN ISOLATED CONVECTIVE COMPLEX ACROSS THE HILL COUNTRY EACH NIGHT. THE MID LEVEL FLOW BECOMES STAGNANT AS THE HIGH CENTER SLIDES INTO TEXAS. THE LOW LEVEL FLOW REMAINS OUT OF THE SOUTH. ACROSS THE NORTHERN HALF OF THE U.S. A DEEPENING UPPER LOW CENTER WILL INCREASE THE SOUTHERLY FLOW OVER TEXAS TUESDAY THROUGH THURSDAY. PATCHY MORNING FOG FROM THE RAINS WILL DEVELOP TUESDAY AND WEDNESDAY MORNINGS. TEMPERATURES WILL RISE AS THE PRECIPITABLE WATER VALUES LOWER AND THE GROUND DRIES OUT. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 68 85 71 91 71 / 20 30 10 - 20 AUSTIN BERGSTROM INTL AIRPORT 67 86 71 89 71 / 20 30 10 - 10 DEL RIO INTL AIRPORT 71 93 72 96 73 / 10 10 10 - - SAN ANTONIO INTL AIRPORT 70 88 71 91 71 / - 20 10 - - && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && 01/08
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 653 AM CDT MON MAY 28 2007 TXZ171>173-183>194-202>209-217>225-228-291200- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 653 AM CDT MON MAY 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR LEE...FAYETTE...AND LAVACA COUNTIES UNTIL NOON TODAY. FLASH FLOODING IS LIKELY IN THESE COUNTIES DURING THE MORNING HOURS TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY FLOODING.
The Ft Hood radar (KGRK), 80 km away, was scanning. The volume nearest the first event began at 02:02 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2007Every state in 2007This day in weather historyWarnings in Texas, May 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 33398.